Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 6, 2011, 5:24 PM EDT for Montgomery County, Toombs County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2011, 5:24 PM EDT (21:24 UTC)
- Expired
- Jul 6, 2011, 6:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
Counties Montgomery County, GA, Toombs County, GA
The radar
The Robins AFB radar (KJGX), 111 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1561 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
378
WWUS82 KFFC 062124
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT WED JUL 6 2011
GAZ112-113-062215-
524 PM EDT WED JUL 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND DIME-SIZED HAIL IN TOOMBS AND MONTGOMERY COUNTIES
UNTIL 615 PM EDT...
AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS DEVELOPING ACROSS CENTRAL MONTGOMERY
AND CENTRAL TO NORTHERN TOOMBS COUNTIES FROM MOUNT VERNON...TO
VIDALIA...TO SANTA CLAUS...MOVING SOUTH AT 5 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3195 8229 3193 8231 3196 8244 3196 8248
3194 8249 3195 8254 3198 8254 3204 8261
3218 8263 3223 8244 3235 8241 3232 8236
3229 8235 3231 8223 3225 8220 3215 8218
3191 8223
TIME...MOT...LOC 2123Z 345DEG 6KT 3213 8246
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 4:14 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 6, 4:14 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT WED JUL 6 2011
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
A SURFACE TROUGH CONTINUES OVER CENTRAL GA THIS AFTERNOON WITH
ANOTHER TROUGH EXPECTED TO MOVE INTO NORTH GA ON THURSDAY. THESE
TROUGHS WILL CONTINUE TO BE TRIGGERING MECHANISMS AND COMBINED
WITH THE DIURNAL HEATING THIS AFTERNOON AND THURSDAY WILL PRODUCE
SCATTERED THUNDERSTORMS OVER THE FORECAST AREA.
A MID LEVEL TROUGH WITH THE ASSOCIATED VORT MAX WILL MOVE THROUGH
THE MID MS RIVER VALLEY THURSDAY NIGHT AND APPROACH GA BY FRIDAY
MORNING. THE SHORTWAVE ENERGY WILL PROVIDE ADEQUATE LIFT AND THE
PRECIPITABLE WATER INCREASES TO NEAR TWO INCHES WHICH WILL INCREASE
THE TSTM POPS TO LIKELY OVER NORTH GA ON FRIDAY WITH GOOD CHANCE
CENTRAL GA. ABUNDANT CLOUD COVER WILL HOLD TEMPS DOWN WITH MARGINAL
INSTABILITY EXPECTED.
GENERALLY A BLEND OF THE MET/MAV MOS GUIDANCE TEMPS WERE USED.
16
&&
.CLIMATE...
RECORDS FOR 07-07
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 1930 68 1979 76 1930 59 1972
1902
KATL 100 1954 66 1892 76 1931 58 1940
1902
1881
KCSG 104 1977 76 1994 79 1990 63 1988
1964
KMCN 104 1990 74 1916 76 1931 40 1897
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
LAST FEW MODEL RUNS INDICATE A GOOD SOUTHWARD PUSH OF FRONTAL
BOUNDARY...ESPECIALLY THE GFS WHICH SHOWS SIGNIFICANT DRYING FOR
THE NORTHERN HALF OF THE AREA THROUGH THE WEEKEND. NOT READY TO BITE
JUST YET AND WILL KEEP LOW END CHANCE POPS IN FOR NOW FOR THE
NORTH WITH MID RANGE POPS TO THE SOUTH. REGARDLESS...LOOKS LIE
TEMPS WILL BE ON THE INCREASE WITH VALUES APPROACHING THE CENTURY
MARK AS HEIGHTS RISE. ANY STORM DEVELOPMENT WILL LACK SIGNIFICANT
UPDRAFTS AS LAPSE RATES ARE WEAK DUE TO MID LEVEL TEMPS INCREASING
TO 3 C FOR THE WEEKEND INTO EARLY NEXT WEEK.
AVIATION...
18Z UPDATE...
WITH DAYTIME HEATING TAF SITES APPROACHING CONVECTIVE TEMPERATURES
AND WITH LINGERING BOUNDARIES FROM AFTERNOON CONVECTION OF THE
PAST FEW DAYS...EXPECT SCATTERED THUNDERSTORM TO ONCE AGAIN
DEVELOP. TIMING OF WHEN INDIVIDUAL CELLS IMPACT AIRPORTS TOUGH TO
NAIL DOWN. OTHER WISE WEST WINDS WITH VFR CONDITIONS OUTSIDE OF
CONVECTION ANTICIPATED.
//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON VISIBILITY/CIGS/WINDS
MEDIUM CONFIDENCE ON CONVECTIVE TIMING
12
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 69 92 69 91 / 30 60 40 70
ATLANTA 72 91 72 90 / 30 30 20 60
BLAIRSVILLE 64 83 65 85 / 20 40 30 70
CARTERSVILLE 67 92 69 91 / 20 40 20 70
COLUMBUS 73 95 73 93 / 30 50 20 40
GAINESVILLE 69 89 71 89 / 30 40 30 70
MACON 71 95 72 94 / 30 50 40 50
ROME 69 92 70 93 / 20 40 20 70
PEACHTREE CITY 68 92 69 91 / 30 30 20 60
VIDALIA 73 94 75 94 / 30 30 20 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&Hazardous weather outlook, Jul 6, 9:57 AM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 957 AM EDT WED JUL 6 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071400- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 957 AM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS...WITH POSSIBLE ISOLATED SEVERE THUNDERSTORMS...EXPECTED THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... INCREASED LOW LEVEL MOISTURE...STRONG INSTABILITY...AND INTERACTIONS WITH UPPER LEVEL DISTURBANCES MAKE THUNDERSTORMS LIKELY TODAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW THUNDERSTORMS COULD BE VIGOROUS ENOUGH TO REACH SEVERE CRITERIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE GUSTY WINDS TO 40 MPH...DIME SIZE HAIL...LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING. ANY STORMS THAT BECOME SEVERE WILL HAVE GUSTY WINDS TO 60 MPH...LOCALLY HEAVY RAIN...AND QUARTER SIZE HAIL. THE BEST LOCATION FOR SCATTERED TO NUMEROUS...AND POSSIBLY ISOLATED SEVERE...THUNDERSTORMS WILL BE ACROSS NORTH AND CENTRAL GEORGIA. .DISCUSSION... LOW LEVEL MOISTURE...AN UNSTABLE ATMOSPHERE WITH CAPE VALUES ABOVE 3000 J/KG...AND THE PRESENCE OF UPPER LEVEL DISTURBANCES ENTERING THE PEACH STATE FROM THE NORTH...ALLOW FOR AN AFTERNOON AND EVENING OF CONVECTIVE DEVELOPMENT. THE DIURNAL HEATING TODAY SHOULD HELP INITIATE THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...THIS AFTERNOON AND THE SURFACE TROUGH SITTING OVER NORTH GEORGIA COULD ALLOW ACTIVITY TO CONTINUE THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 6, 2:03 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EDT WED JUL 6 2011
GAZ036>038-061830-
203 PM EDT WED JUL 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND LOCALLY
HEAVY RAIN IN OGLETHORPE...OCONEE AND CLARKE COUNTIES UNTIL 230 PM
EDT...
AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARNOLDSVILLE...AND MOVING EAST AT 15 MPH.
WIND GUSTS OF 35 MPH...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN ARE
LIKELY AS THIS STORM MOVES ACROSS PARTS OF OGLETHORPE...OCONEE AND
CLARKE COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE ARNOLDSVILLE...STEPHENS...HUTCHINGS... CRAWFORD...
LEXINGTON...SANDY CROSS...POINT PETER AND VESTA.
&&
LAT...LON 3395 8279 3394 8285 3392 8288 3386 8292
3385 8295 3380 8298 3379 8328 3392 8332
3404 8298 3401 8288 3399 8286 3398 8278
TIME...MOT...LOC 1802Z 260DEG 13KT 3388 8320Special weather statement, Jul 6, 3:24 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT WED JUL 6 2011
GAZ094-095-062000-
324 PM EDT WED JUL 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PEACH AND
HOUSTON COUNTIES UNTIL 400 PM EDT...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKEWOOD...MOVING NORTHEAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PEACH AND HOUSTON COUNTIES...INCLUDING AREAS
AROUND MOSS OAK...MEADOWDALE...PERRY...LAKEWOOD...MIAMI VALLEY...
POWERVILLE...FORT VALLEY...HOUSTON LAKE...KATHLEEN...CENTERVILLE...
BONAIRE...WARNER ROBINS...ELBERTA AND ROBINS AIR FORCE BASE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3245 8385 3247 8385 3249 8389 3254 8393
3268 8364 3267 8362 3255 8353 3252 8354
3249 8351 3240 8381
TIME...MOT...LOC 1925Z 245DEG 18KT 3253 8372Special weather statement, Jul 6, 3:44 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT WED JUL 6 2011
GAZ002-003-062015-
344 PM EDT WED JUL 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WALKER AND
CATOOSA COUNTIES UNTIL 415 PM EDT...
AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHICKAMAUGA...MOVING SOUTHEAST AT 5 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WALKER AND CATOOSA COUNTIES...INCLUDING
AREAS AROUND CHICKAMAUGA...WOOD STATION...BLUE SPRING...BEAUMONT...
NAOMI...ROCK SPRING AND NOBLE. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3486 8506 3482 8507 3482 8513 3477 8514
3473 8517 3472 8516 3465 8522 3484 8540
3493 8530
TIME...MOT...LOC 1944Z 306DEG 5KT 3486 8531Special weather statement, Jul 6, 3:47 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT WED JUL 6 2011
GAZ086-062015-
347 PM EDT WED JUL 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR LOCALLY HEAVY RAIN AND 40 MPH
WINDS IN EMANUEL COUNTY UNTIL 415 PM EDT...
AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUMMERTOWN...AND MOVING EAST AT 5 MPH.
WIND GUSTS OF 40 MPH...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN ARE
LIKELY AS THIS STORM MOVES ACROSS EMANUEL COUNTY THROUGH 415 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MODOC...COLEMANS
LAKE...SUMMERTOWN...SWAINSBORO...THREE POINTS...CANOOCHEE AND
GARFIELD.
&&
LAT...LON 3259 8234 3281 8240 3282 8239 3281 8237
3284 8233 3281 8222 3282 8215 3281 8213
3266 8208 3261 8200 3260 8200
TIME...MOT...LOC 1946Z 255DEG 6KT 3272 8224Special weather statement, Jul 6, 4:42 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT WED JUL 6 2011
GAZ097-062130-
442 PM EDT WED JUL 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN LAURENS COUNTY UNTIL 530 PM EDT...
AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONTROSE...MOVING EAST AT 10 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
WIND GUSTS OF 40 MPH WILL BE POSSIBLE WITH THESE THUNDERSTORMS.
THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND IMPACT A FEW POWER
LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE BLOWN ABOUT.
&&
LAT...LON 3258 8323 3267 8306 3271 8295 3271 8291
3253 8282 3245 8315
TIME...MOT...LOC 2040Z 248DEG 8KT 3256 8312
19Special weather statement, Jul 6, 5:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT WED JUL 6 2011
GAZ112-113-062215-
524 PM EDT WED JUL 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND DIME-SIZED HAIL IN TOOMBS AND MONTGOMERY COUNTIES
UNTIL 615 PM EDT...
AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS DEVELOPING ACROSS CENTRAL MONTGOMERY
AND CENTRAL TO NORTHERN TOOMBS COUNTIES FROM MOUNT VERNON...TO
VIDALIA...TO SANTA CLAUS...MOVING SOUTH AT 5 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3195 8229 3193 8231 3196 8244 3196 8248
3194 8249 3195 8254 3198 8254 3204 8261
3218 8263 3223 8244 3235 8241 3232 8236
3229 8235 3231 8223 3225 8220 3215 8218
3191 8223
TIME...MOT...LOC 2123Z 345DEG 6KT 3213 8246The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:32 PM EDT | Special Weather Statement | FFC | Hall | 43 min |
| Jul 5, 8:43 PM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Jul 5, 8:55 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 41 min |
| Jul 5, 9:03 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| Jul 5, 10:32 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 28 min |
| Jul 5, 11:02 PM EDT | Special Weather Statement | FFC | Cobb | 43 min |
| Jul 6, 1:30 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 45 min |
| Jul 6, 2:03 PM EDT | Special Weather Statement | FFC | Oglethorpe | 27 min |
| Jul 6, 3:24 PM EDT | Special Weather Statement | FFC | Houston, Peach | 36 min |
| Jul 6, 3:44 PM EDT | Special Weather Statement | FFC | Walker | 31 min |
| Jul 6, 3:47 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jul 6, 4:42 PM EDT | Special Weather Statement | FFC | Laurens | 48 min |
| Jul 6, 5:32 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jul 6, 6:12 PM EDT | Special Weather Statement | FFC | Candler | 33 min |
| Jul 6, 7:59 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.